Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96105
Title: A class of linear codes with good parameters
Authors: Xing, Chaoping
Ling, San
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 2000
Source: Xing, C., & Ling, S. (2000). A class of linear codes with good parameters. IEEE Transactions on Information Theory, 46(6), 2184-2188.
Series/Report no.: IEEE transactions on information theory
Abstract: A construction of linear codes with good parameters is given. Based on Brouwer’s table [1], more than 100 new codes are obtained from our construction.
URI: https://hdl.handle.net/10356/96105
http://hdl.handle.net/10220/9821
ISSN: 0018-9448
DOI: http://dx.doi.org/10.1109/18.868488
Rights: © 2000 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [DOI: http://dx.doi.org/10.1109/18.868488].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
19. A class of linear codes with good parameters.pdf232.13 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.